# SDR AALA971810

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLY SKIN BULGING AT ZERO BL AND BS 700.  CLEANED AND TREATED REPAIR AREA PER SRM 51-10-02.  FABRICATED AND INSTALLED DOUBLER OVER CUT-OUT AREA 4 INCHES BY 11 INCHES PER SRM 53-30-3.  TST:  70,323.2 HOURS.  CYCLES, 48,502.  (X)
